# SDR CALA2025041703932

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 69,182 hours, 25,371 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odiferous
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WATER SUPPLY IN LAVATORY POOR QUALITY AFT RH LAV E DRAINED AND SERVICEDTHE PORTABLE WATER SYSTEM A COUPLE OF TIMES AND RAN THE WATER FAUCETS AT ALL LAVATORIES. NO BAD SMELLS OR SINGS OF WATER CONTAMINATION WERE FOUND. REF AMM 38-10 TASK 810
